MAUDE Adverse Event Report: Medivators Inc DEFENDO; DEFENDO Olympus Single Use Valve Kit

Medivators Inc DEFENDO; DEFENDO Olympus Single Use Valve Kit
Model Number 100322
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
DEFENDO
Common Device Name
DEFENDO Olympus Single Use Valve Kit
Manufacturer (Section D)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50252557
Report Number1651395-2026-00015
Device Sequence Number15940360
Product Code NWU
UDI-Device Identifier00677964092992
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100322
Device Catalogue Number100322
Device Lot Number679843, 683957, 682487
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown